Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 46, NWS Shreveport, LA

March 17, 2016Bowie County, Texas; Little River County, Miller County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 17, 2016, 10:12 AM CDT for Bowie County, Texas; Little River County, Miller County, Arkansas. It was in force for 48 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2016, 10:12 AM CDT (15:12 UTC)
Expired
Mar 17, 2016, 11:00 AM CDT
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Little River County, AR, Miller County, AR, Bowie County, TX

The radar

The Shreveport radar (KSHV), 103 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 10:12 AM CDTHAIL 0.753 W Hooks, TXPEA TO MARBLE SIZE HAIL AT RED RIVER ARMY DEPOT STARTED AT 1012 FOR MANY MINUTES
Mar 17, 10:20 AM CDTHAIL 0.25Hooks, TXPEA HAIL COVERING THE GROUND
Mar 17, 10:21 AM CDTHAIL 0.75Hooks, TXDIME SIZE HAIL REPORTED IN HOOKS
Mar 17, 10:25 AM CDTHAIL 0.25Texarkana, TX1025 STILL GOING AT 1032 AM
Mar 17, 10:38 AM CDTHAIL 0.88Texarkana, TX
Mar 17, 10:42 AM CDTHAIL 0.75Texarkana, ARHAIL REPORTED AT MILLER COUNTY SHERIFFS OFFICE
Mar 17, 10:42 AM CDTHAIL 0.75Texarkana, ARPENNY HAIL ON JEFFERSON AVE AND ARK BLVD
Mar 17, 10:45 AM CDTHAIL 0.252 Ese Texarkana, ARCOUNTY ROAD 493 AND 481
Mar 17, 10:58 AM CDTHAIL 0.254 Se Texarkana, ARREPORTED IN GENOA AT MC 493 AND 481
Mar 17, 10:59 AM CDTHAIL 1.25E Texarkana, AR6 MILES EAST OF TEXARKANA HALF DOLLAR SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 3.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1777 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

155 
WUUS54 KSHV 171512
SVRSHV
ARC081-091-TXC037-171600-
/O.NEW.KSHV.SV.W.0046.160317T1512Z-160317T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1012 AM CDT THU MAR 17 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHWESTERN MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 1100 AM CDT

* AT 1012 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOOKS...OR
  NEAR NEW BOSTON...MOVING EAST AT 45 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  TEXARKANA...WAKE VILLAGE...NEW BOSTON...NASH...HOOKS...REDWATER...MAUD...
  RED LICK...FOUKE...OGDEN...MANDEVILLE...GENOA...LEARY...FERGUSON...
  PLEASANT HILL...HOMAN...RED BANK AND PINE PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS BOWIE COUNTY. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3360 9382 3322 9387 3325 9404 3329 9405
      3330 9406 3329 9409 3331 9409 3330 9410
      3331 9411 3329 9411 3329 9414 3331 9417
      3330 9421 3328 9423 3333 9452 3363 9445
TIME...MOT...LOC 1512Z 274DEG 41KT 3345 9433 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

13
2 follow-up statements
341 
WWUS54 KSHV 171537
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 AM CDT THU MAR 17 2016

ARC081-091-TXC037-171600-
/O.CON.KSHV.SV.W.0046.000000T0000Z-160317T1600Z/
LITTLE RIVER AR-MILLER AR-BOWIE TX-
1037 AM CDT THU MAR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN LITTLE RIVER...NORTHWESTERN MILLER AND EAST CENTRAL
BOWIE COUNTIES...

AT 1036 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TEXARKANA...
MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...WAKE VILLAGE...NASH...HOOKS...RED LICK...OGDEN...MANDEVILLE...
GENOA...LEARY...FERGUSON...HOMAN AND RED BANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM HAS A HISORY OF PRODUCING WIDESPREAD WIND DAMAGE EARLIER
IN RED RIVER AND BOWIE COUNTY TEXAS. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3360 9382 3330 9387 3332 9400 3333 9405
      3336 9422 3358 9430
TIME...MOT...LOC 1536Z 274DEG 41KT 3343 9402 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

13
038 
WWUS54 KSHV 171549
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1049 AM CDT THU MAR 17 2016

TXC037-171558-
/O.CAN.KSHV.SV.W.0046.000000T0000Z-160317T1600Z/
BOWIE TX-
1049 AM CDT THU MAR 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOWIE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

LAT...LON 3338 9386 3336 9393 3336 9403 3354 9403
      3353 9383
TIME...MOT...LOC 1548Z 274DEG 41KT 3342 9385 

$$

ARC081-091-171600-
/O.CON.KSHV.SV.W.0046.000000T0000Z-160317T1600Z/
LITTLE RIVER AR-MILLER AR-
1049 AM CDT THU MAR 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN LITTLE RIVER AND NORTHWESTERN MILLER COUNTIES...

AT 1048 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GENOA...OR 10
MILES EAST OF TEXARKANA...MOVING EAST AT 45 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...MANDEVILLE...GENOA AND HOMAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3338 9386 3336 9393 3336 9403 3354 9403
      3353 9383
TIME...MOT...LOC 1548Z 274DEG 41KT 3342 9385 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 6:59 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Mar 17, 6:59 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 AM CDT THU MAR 17 2016

.AVIATION...
A WEAK SFC FRONT EXTENDS FROM CNTRL TX ESE INTO DEEP E TX AND
CNTRL LA THIS MORNING...WITH THE BNDRY EXPECTED TO REMAIN NEARLY
STATIONARY OR DRIFT SLIGHTLY N TODAY TO NEAR/JUST S OF THE I-20
CORRIDOR. MVFR CIGS HAVE DEVELOPED OVER N AND ECNTRL TX NEAR THIS
FRONT THIS MORNING...AND WILL AFFECT THE TYR/GGG TERMINALS THIS
MORNING BUT MAY SCATTER OUT/LIFT BY LATE MORNING. AREAS OF VLIFR
CIGS/FG HAVE DEVELOPED OVER SE TX/SRN AND CNTRL LA...INCLUDING THE
LFK TERMINAL CLOSER TO THE FRONT...AND COULD LINGER THROUGH MUCH
OF THE MORNING BEFORE LIFTING. SHOULD SEE SCT CONVECTION
DEVELOP/SPREAD E FROM N TX ALONG/N OF THE FRONT TODAY...AFFECTING
THE AREA TERMINALS LATER THIS MORNING THROUGH MUCH OF THE
AFTERNOON. GIVEN THE LOW CONFIDENCE OF COVERAGE/TIMING...HAVE
PREVAILED MENTION OF VCTS FOR THE AFFECTED TERMINALS...WITH THE
CONVECTION EXPECTED TO DIMINISH FROM W TO E LATER THIS
AFTERNOON/EVENING. ADDITIONAL REDEVELOPMENT WILL BE POSSIBLE NEAR
THE FRONT OVERNIGHT...AS THE FRONT LIFTS SLOWLY N TO THE I-20
CORRIDOR. CIGS SHOULD BECOME LOW MVFR/IFR NEAR/S OF THE FRONT
LATE...WITH AREAS OF FG AGAIN POSSIBLE MAINLY OVER DEEP E
TX/NCNTRL LA. ENE WINDS 6-10KTS TODAY WILL BECOME E AND DIMINISH
TO LESS THAN 5KTS AFTER 00Z. /15/

&&

.PREV DISCUSSION... /ISSUED 246 AM CDT THU MAR 17 2016/

DISCUSSION...
A WEAK SURFACE BOUNDARY EXTENDING ACROSS DEEP EAST TEXAS TOWARD
MONROE WILL BE THE FOCUS FOR CONVECTION LATER TODAY. DESPITE
MAINLY ZONAL FLOW ACROSS THE REGION...AN UPPER-LEVEL DISTURBANCE
MOVING ACROSS THE REGION IN THE VICINITY OF THE NEARLY STATIONARY
FRONTAL BOUNDARY WILL GENERATE SUFFICIENT LIFT TO ALLOW FOR
SHOWERS AND THUNDERSTORMS. INSTABILITY WILL BE ENHANCED BY
SUFFICIENT MOISTURE SOUTH OF THE FRONTAL BOUNDARY. THE MAIN
THREAT WILL BE HAIL...WITH DAMAGING WINDS A SECONDARY THREAT. THE
STRONGEST CONVECTION WILL LIKELY OCCUR DURING THE AFTERNOON HOURS
AS THE BOUNDARY LAYER DESTABILIZES.

RAINFALL TOTALS WILL AVERAGE AN INCH OR LESS TODAY MAINLY ALONG
AND SOUTH OF INTERSTATE 20. HOWEVER...ISOLATED AMOUNTS OF AS HIGH
AS 2 INCHES MAY BE POSSIBLE IN THE STRONGER CONVECTION ACROSS
PORTIONS OF NORTH-CENTRAL AND NORTHEAST LOUISIANA.

SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE
REMAINDER OF THE WORK WEEK INTO THE EARLY PART OF THE WEEKEND DUE
TO THE LINGERING FRONTAL BOUNDARY PARKED ALONG AND SOUTH OF
INTERSTATE 20. NORTHWEST FLOW BEHIND A LONGWAVE TROUGH TO BUILD
ACROSS THE REGION ON SATURDAY ALLOWING FOR IMPROVING CONDITIONS.

MUCH COOLER TEMPERATURES EXPECTED LATE IN THE WEEKEND THROUGH THE
EARLY PART OF THE WORK WEEK WITH HIGHS IN THE 50S AND 60S AND LOWS
IN THE 30S AND 40S. OTHERWISE...A GRADUAL WARMING TREND EXPECTED
THROUGH THE MIDDLE OF THE WORK WEEK. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  56  70  49 /  30  40  50  50
MLU  76  55  71  50 /  20  40  40  50
DEQ  72  49  64  43 /  20  40  40  40
TXK  73  52  66  45 /  20  40  40  40
ELD  74  51  67  47 /  10  40  40  40
TYR  74  57  70  47 /  30  50  40  50
GGG  75  56  70  48 /  30  50  40  50
LFK  78  61  75  53 /  40  50  50  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

15
Hazardous weather outlook, Mar 17, 6:00 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CDT THU MAR 17 2016

ARZ050-051-059>061-070>073-LAZ001>006-012>014-021-OKZ077-TXZ096-
097-108>112-124>126-137-138-181100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE-
JACKSON-OUACHITA-CALDWELL-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-GREGG-HARRISON-
600 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AS AN UPPER-LEVEL
DISTURBANCE MOVES ACROSS THE REGION. RAINFALL AMOUNTS WILL
GENERALLY AVERAGE AROUND A TENTH TO A QUARTER OF AN INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION
THROUGH EARLY SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS WILL
GENERALLY RANGE FROM A QUARTER INCH OR LESS ACROSS MUCH OF THE
AREA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ010-011-017>020-022-TXZ136-149>153-165>167-181100-
DE SOTO-RED RIVER-SABINE-NATCHITOCHES-WINN-GRANT-LA SALLE-SMITH-
CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
600 AM CDT THU MAR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME
STORMS COULD BE SEVERE DURING THE AFTERNOON HOURS WITH HAIL AND
DAMAGING WINDS THE MAIN THREAT. RAINFALL TOTALS WILL AVERAGE
AROUND A HALF AN INCH OR LESS. LOCALLY HIGHER AMOUNTS MAY BE
POSSIBLE IN THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH EARLY
SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS OF A HALF AN INCH OR
LESS CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THROUGH TONIGHT.

05

In the hours before

Local storm report, Mar 17, 9:38 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
938 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 AM     HAIL             7 NW BOGATA             33.54N  95.30W
03/17/2016  E0.75 INCH       RED RIVER          TX   PUBLIC

            EST 50 MPH WIND GUST BLEW MARTIN BIRD HOUSE OFF POLE
            AND DIME SIZE HAIL

&&

EVENT NUMBER SHV1600206

10
Local storm report, Mar 17, 9:44 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
944 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TORNADO          ANNONA                  33.58N  94.91W
03/17/2016                   RED RIVER          TX   LAW ENFORCEMENT

            TORNADO REPORTED HWY 82 AT CR 3210 REPORTED IN ANNONA

&&

EVENT NUMBER SHV1600207

25
Local storm report, Mar 17, 9:48 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
948 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     TSTM WND DMG     3 E CLARKSVILLE         33.61N 95.01W
03/17/2016                   RED RIVER          TX   TRAINED SPOTTER

            TREES DOWN ALONG US 82. REPORTS SHERIFF
            SCANNER TRAFFIC OF TORNADO ON THE GROUND.

&&

PALMER
Local storm report, Mar 17, 9:50 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
950 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     TSTM WND DMG     4 WSW CLARKSVILLE       33.58N 95.12W
03/17/2016                   RED RIVER          TX   TRAINED SPOTTER

            TREES DOWN ON HWY 37.

&&

PALMER
Local storm report, Mar 17, 9:55 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
955 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND DMG     1 S DETROIT             33.64N 95.27W
03/17/2016                   RED RIVER          TX   TRAINED SPOTTER

            TREES DOWN ALONG FM 410.

&&

PALMER
Local storm report, Mar 17, 10:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 AM CDT THU MAR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     TSTM WND DMG     CLARKSVILLE             33.61N  95.06W
03/17/2016                   RED RIVER          TX   EMERGENCY MNGR

            ROOF DAMAGE TO SEVERAL BUSINESSES AND JAIL

&&

EVENT NUMBER SHV1600208

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 9:02 AM CDTSpecial Weather StatementSHVRed River43 min
Mar 17, 9:14 AM CDTSevere Thunderstorm WarningSHVRed River46 min
Mar 17, 9:43 AM CDTTornado Warning Tornado observedSHVBowie, Red River32 min
Mar 17, 11:34 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus41 min
Mar 17, 12:45 PM CDTSpecial Weather StatementSHVSmith45 min
Mar 17, 1:54 PM CDTSpecial Weather StatementSHVHarrison51 min
Mar 17, 2:35 PM CDTSevere Thunderstorm WarningSHVHarrison55 min
Mar 17, 3:09 PM CDTSevere Thunderstorm WarningSHVBowie, Cass51 min
Mar 17, 3:56 PM CDTSevere Thunderstorm WarningSHVBowie, Cass49 min
Mar 17, 1:30 AM CDTAreal Flood WarningSHVUnion9 hr
Mar 17, 10:35 AM CDTSpecial Weather StatementSHVColumbia40 min
Mar 17, 10:41 AM CDTSevere Thunderstorm WarningSHVColumbia, Union49 min
Mar 17, 10:55 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Little River, Miller, Nevada42 min
Mar 17, 11:25 AM CDTSpecial Weather StatementSHVUnion65 min
Mar 17, 4:13 PM CDTSpecial Weather StatementSHVHempstead47 min
Mar 17, 4:43 PM CDTSpecial Weather StatementSHVColumbia, Union47 min
Mar 17, 4:48 PM CDTSpecial Weather StatementSHVLafayette57 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.